UM

Browse/Search Results:  1-1 of 1 Help

Selected(0)Clear Items/Page:    Sort:
High dimensional Riesz space distributed-order advection-dispersion equations with ADI scheme in compression format Journal article
Chou, L. K., Lei, S. L.. High dimensional Riesz space distributed-order advection-dispersion equations with ADI scheme in compression format[J]. Electronic Research Archive, 2022, 30(4), 1463-1476.
Authors:  Chou, L. K.;  Lei, S. L.
Favorite | TC[WOS]:0 TC[Scopus]:0  IF:1.0/1.0 | Submit date:2022/07/27
High Dimension  Advection-dispersion Equations  Riesz Fractional Derivative  Distributed-order  Alternating Direction Implicit Method  Compression Format